# SDR DALA1113699873

- Difficulty date: February 24, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N782NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48107
- Aircraft time: 70,709 hours, 65,469 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

6C/194 MAIN CABIN APPROXIMATELY STATION 1134 RT CUSP WEB CRACKED AT AFT HOLE.  REMOVED AND REPLACED CUSP WEB STA 1068-1136 IAW DWG SG09537 PN 09-5300-3-3408.  REQUIRED INSPECTION COMPLETED.
